# SDR ASAA2016121519073

- Difficulty date: December 15, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 50,953 hours, 19,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FWD OVERWING EXIT OUTSIDE EMERGENCY LIGHT IS INOP. GROUNDED - YES. RELAMPED NO GOOD. CHECK FUSES AT BATTERY PACK CHANGED FUSES PER AMM 33-51-06-960-804. OPS CK'D GOOD.
